# SDR REXA2024103101300

- Difficulty date: November 22, 2023
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340991SB
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 ANGLE AT LBL 12 IS CRACKED  INSTALLED NEW SERVICEABLE ANGLE P/N CC670-34099-1SB COMMON TO LBL 12 INTERCOSTAL AND FS 280 CROSSBEAM IAW CRJ 900 SRM 51-40-11-001-001-A01 AND SRM 51-42-21-001-001-A01.
